# SDR DL757002495

- Difficulty date: December 23, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N629DL
- Make and model: Boeing 757232
- Aircraft serial: 22919
- Aircraft time: 44,908 hours, 23,018 cycles
- Engine: Pwa PW2037
- Engine time: 27,281 hours, 13,352 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: PW2037RTC
- Part serial: 716588
- Condition: Failed
- Location: Nr 1
- Part time: 27,281 hours, 13,352 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: X
- Precautionary procedure: C

## Discrepancy

LT ENG FAILED ON T/O POWER APPLICATION WITH LOUD BANG AS ENGINE REACHED T/O POWER AT ABOUT 40 KTS-LT ENG FIRE HANDLE PULLED AND BOTTLE DISCHARGED_C/A REPLACED ENGINE
